# SDR CALA9700597

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE FIXED SKIN CRACKED AND CHAFED 1 AT OUTBOARD SIDE OF CUTOUT FOR NR 6 SLAT OUTBOARD TRACK. INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH SRM 57-2-3.
